It is generally felt safe to use fillers during or immeadiately after being on accutane.
Hope that answers your question.
Hello bananabug - Thanks for your question. You do not have to wait to get lip injections when you are on Accutane. As long as you are not having an incisional surgery like a facelift or tummy tuck, etc. Accutane should not affect wound healing after lip injections. I hope this helps. Good luck, Dr. Shah
Hello, and thanks for your question. You may experience slightly more discomfort after lip augmentation while you're on accutane if you have significant cheilitis (lip dryness). For comfort alone, you might consider waiting until you're done with accutane, but there is probably no reason you absolutely have to wait. I recommend discussing this with your dermatologist. Best of luck, Dr. Frucht.
there is no reason why you have to wait to be off accutane to get cosmetic treatments. I suggest seeing an expert. Best, Dr. Emer.
Thank you for your excellent question. Getting dermal filler injections into your lip will not require you to get off of your Accutane. The concern for poor scarring from Accutane is related to procedures requiring creation of an incision such as a tummy tuck. Hope this helps.